# SDR 97ZZZM174

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4515W
- Make and model: Boeing 737247
- Aircraft serial: 19612
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65468111
- Condition: Corroded
- Location: Bs 986.5
- Part time: 40,897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT STATION 986.6 LBL 29 HAS CORROSION AT THE NUT PLATE HOLES 5 SQUARE INCHES TOTAL.
